# SDR ASAA2012082292764

- Difficulty date: August 2, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 63,470 hours, 36,178 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: F662
- Condition: Frozen
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDING WINDOW NOT SLIDING VERY WELL.  ACFT GROUNDED.  REPLACED FROZEN AFT LWR ROLLER ON L2 WINDOW AND LUBED TRACKS.  REF MM 56-12-11-308-008. OPS CK GOOD.
